Informácia o dokumente / Document Info
Späť / Back



In: Mathematica Slovaca


Direct product decompositions of pseudo effect algebras

Ján Jakubík

ISSN 0139-9918

Vydavateľ / Publisher:

Rok, strany / Year, pages: 2005, 379-398

Jazyk / Language:

Publikované / Published: 0000-00-00

URL na originálny zdroj / Original source URL:

Typ dokumentu / Type of Document:

Popis / Abstract:

In this paper we deal with internal direct product decompositions of a pseudo effect algebra satisfying a certain interpolation property. This property was investigated by Dvurečenskij and Vetterlein.

Ako citovať / How to Cite:

ISO 690:
Jakubík, J. 2005. Direct product decompositions of pseudo effect algebras. In Mathematica Slovaca, vol. 55, no.4, pp. 379-398.

APA:
Jakubík, J. (2005). Direct product decompositions of pseudo effect algebras. Mathematica Slovaca, 55(4), 379-398.

Kľúčové slová / Keywords:

Licencie / Rights:

Referencie: